# SDR 2008UALA06433

- Difficulty date: November 8, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 49,055 hours, 17,730 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE 6ABC EMERGENCY EXIT PATH LIGHT COVER MISSING.  REPLACED LENS COVER FOR SEAT 6C EMERGENCY EXIT PATH LIGHT.
